# SDR MALA954570

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852MA
- Make and model: Dhav DHC8102
- Aircraft serial: 349
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 10005511
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING PRE-FLIGHT, CREW NOTED THE COCKPIT OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE PERSONNEL REPLACED THE LIGHT ASSEMBLY WITH A SERVICEABLE ONE.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
